BEGIN:VCALENDAR PRODID:-//Jive Software//Jive Events//EN METHOD:REQUEST VERSION:2.0 CALSCALE:GREGORIAN BEGIN:VEVENT DTSTAMP:20200919T065600Z TZID:"America/Los_Angeles" ATTENDEE;ROLE=OPT-PARTICIPANT;PARTSTAT=NEEDS-ACTION;RSVP=TRUE: ORGANIZER;CN=Yen Cheong;SENT-BY="MAILTO:yen.cheong@pearson.com":MAILTO:ev ent-groups-nyc@mail.awx-prod.jiveon.com DESCRIPTION;LANGUAGE=en-US:*To register for this event\, please click her e (https://community.aurea.com/external-link.jspa?url=https%3A%2F%2Finfo .jivesoftware.com%2FNYUserGroup.html).*\n*\n*\n*AGENDA (details TK)*\n\n Featured speakers include Oudi Antebi\, SVP of Product Management and De sign in Product Management\, and Justin Fitzhugh \, VP of SaaS in Tech O ps at Jive.  We hope you take this opportunity to meet members from the Jive team\, as well as\, customers who are passionate about Jive. Share stories and best practices and find out how others are maximizing their investments in Jive!\n\n* 3:00 PM - Arrive & Socialize (15 mins)\n* 3:15 PM - Welcome (15 mins)* Roll Call/Sign In sheet\n* Ask for a note taker \n* New Comers Introduction\n* Review Agenda for today\n\n* 3:30 PM - Ji ve presents for 90 mins* Oudi presents  (50 mins and 10 mins of Q&A)\n* Justin Fitzhugh (20 mins and 10 mins of Q&A)\n\n* 5:00 PM - Customer Sho wcase -- Pearson (15 mins)\n* 5:15 PM - Ask a member - brainstorm best p ractices around a problem (15 mins)* Member tips and tricks\n\n* 5:30 PM - Wrap Up (20 mins)* Feedback/Industry Insights\n\n* 5:50 PM Sydney pre sents new Jive community (10 mins)\n* 6:00 PM- Feedback/Industry Insight s (10 mins)* Members have an opportunity to talk to Jive about issues an d questions\n\n* 6:10 PM  Social Hour at https://community.aurea.com/ex ternal-link.jspa?url=http%3A%2F%2Fearinn.com%2F Ear Inn\n326 Spring Stre et - NY\, NY\n**********\n\nCheck in at the security desk in the lobby. They should have your name (if you RSVPed) and will send you to the 9th Floor. Ask the receptionist for the Jive meeting. Guest WiFi is availabl e. Feel free to bring gadgets / devices.\n\n*Closest subways*:\nC/E to S pring\n1/9 to Houston\n\n*Pretty close subways:*\nA/C/E/B/D/F/M to West Fourth X-ALT-DESC;FMTTYPE=text/html;LANGUAGE=en-US:\n \n \n

To register for this event\, please click here.

\n


\n

AGENDA (details TK)

\n < p>

\n

Featured speakers include Oudi Antebi\, SVP of Product Mana gement and Design in Product Management\, and Justin Fitzhugh \, VP of SaaS in Tech Ops at Jive. \; We hope you take this opportunity to meet members from the Jive team\, as well as\, customers who are passionate about Jive. Share stories and best practic es and find out how others are maximizing their investments in Jive!

\n

\n \n

326 Spring Street - NY\, NY

\n

**********

\n

\n

Check in at the security desk in the lobby. They shou ld have your name (if you RSVPed) and will send you to the 9th Floor. As k the receptionist for the Jive meeting. Guest WiFi is available. Feel f ree to bring gadgets / devices.

\n

\n

Closest sub ways:

\n

C/E to Spring

\n

1/9 to Houston

\n < p>

\n

Pretty close subways:

\n

A/C/E/B/D/ F/M to West Fourth

\n \n SUMMARY;LANGUAGE=en-US:NYC User Group Meeting - Tuesday\, March 4th\, 3-7 p.m. ET DTSTART:20140304T200000Z DTEND:20140305T000000Z UID:20140131T195553Z-jive-event@community.jivesoftware.com CLASS:PUBLIC TRANSP:OPAQUE STATUS:CONFIRMED SEQUENCE:0 LOCATION;LANGUAGE=en-US:Pearson\, 330 Hudson Street (btw Charlton and Van dam streets)\, Fl 9\, New York\, NY 10013 BEGIN:VALARM ACTION:DISPLAY DESCRIPTION:REMINDER TRIGGER;RELATED=START:-PT15M END:VALARM END:VEVENT END:VCALENDAR